MathSciNet Relay Station
MathSciNet bibliographic data
MR2468085 (2009j:78007) 78A25 (65N25 78M25)
Ciarlet, Patrick, Jr.; Hechme, Grace Computing electromagnetic eigenmodes with continuous Galerkin approximations. Comput. Methods Appl. Mech. Engrg. 198 (2008), no. 2, 358–365.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement